# SDR 9606066603

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL330, THE NR 1 AND NR 4 ENGINES FLAMED OUT SIMULTANEOUSLY.  RESTART WAS SUCCESSFUL AND THE FLIGHT CONTINUED TO NRT WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED CROSS FEED VALVE OPERATIONAL CHECK, FUEL TRANSFER VALVE CROSS FEED MANIFOLD IN FUEL FLOW CHECK AND FOD CHECK.  CHECKS WERE NORMAL AND RUNUP OF ALL FOUR ENGINES REVEALED NO DISCREPANCIES.  REPLACED ALL FOUR ENGINE FILTERS AND AIRCRAFT RETURNED TO SERVICE.
